# SDR CALA2025031102698

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 33,516 hours, 3,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH #3 DOOR OVERWING SLIDE EMERGENCY LIGHT (L33239) INOP. RELAMPED AND CHKD OK. PER AMM 33-52-04-960-801.
